Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 921835, 15 pages
http://dx.doi.org/10.1155/2011/921835
Research Article

Sensitivity Analysis for a System of Generalized Nonlinear Mixed Quasi Variational Inclusions with H-Monotone Operators

Department of Science, Nanchang Institute of Technology, Nanchang 330099, China

Received 20 March 2011; Revised 2 June 2011; Accepted 13 June 2011

Academic Editor: Ya Ping Fang

Copyright © 2011 Han-Wen Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Han-Wen Cao, “Sensitivity Analysis for a System of Generalized Nonlinear Mixed Quasi Variational Inclusions with H-Monotone Operators,” Journal of Applied Mathematics, vol. 2011, Article ID 921835, 15 pages, 2011. doi:10.1155/2011/921835